UNIGE document Scientific Article
previous document  unige:12139  next document
add to browser collection
Title

On Residual Properties of Word Hyperbolic Groups

Author
Published in Journal of Group Theory. 2006, vol. 9, no. 5, p. 695-714
Abstract For a fixed word hyperbolic group we compare different residual properties related to quasiconvex subgroups.
Note 17 pages. Final version: several typos corrected
Stable URL http://archive-ouverte.unige.ch/unige:12139
Full text
Article (Author postprint) (262 Kb) - public document Free access
Identifiers
Structures

108 hits

80 downloads

Update

Deposited on : 2010-10-19

Export document
Format :
Citation style :